MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US TC3 RP TIBIAL INSERT S2.5,12.5; SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US TC3 RP TIBIAL INSERT S2.5,12.5; SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT
Model Number 96-2332
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 06/05/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the poly exchange for laxity in both flexion and extension.Doi: (b)(6) 2020.Dor: (b)(6) 2023.Affected side: left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received: 1.Was instability related to polyethylene wear? no.2.Was there any reported malposition of components that led to the instability? no.3.Were any components undersized on the primary surgery that led to the instability? no.4.Was the femur or tibia excessively resected/joint line raised during the primary surgery that led to the instability? no.5.Can you please confirm the alert date? (b)(6) 2023.

Brand Name
TC3 RP TIBIAL INSERT S2.5,12.5
Common Device Name
SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY RAYNHAM, A DIV. OF DEPUY ORTHO 1219655
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key17077762
Report Number1818910-2023-11734
Device Sequence Number16706841
Product Code NJL
UDI-Device Identifier10603295242130
UDI-Public10603295242130
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number96-2332
Device Catalogue Number962332
Device Lot NumberHZ3829
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2023
Supplement Date Received by Manufacturer06/14/2023
06/29/2023
Initial Report FDA Received Date06/07/2023
Supplement Report FDA Received Date06/19/2023
06/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/06/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexFemale